# SDR 97ZZZX4376

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107FX
- Make and model: Lear 31A
- Aircraft serial: 102
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1313483
- Condition: Inoperative
- Location: Engine N2
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW N2 INDICATOR UNIT FROM LEARJET.  REMOVED FROM BOX, UNIT INOPERABLE.  RETURNED UNUSED TO LEARJET FOR REPLACEMENT.  RECEIVED SECOND UNIT.  INSTALLED ON AIRCRAFT AND RETURNED TO SERVICE.  (PN 131348-3).
